Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is there are any possible side effects of cap terramycin SF 250mg and celin Vit C 500mg ?

Hello! I visited a skin specialist last week for gaining any solutions for my dry skin and pimples and dark skin. the doctor prescribed me two medicines 1) cap terramycin SF 250mg 2)celin Vit C 500mg I just wanted to know if there are any possible side effects that may cause due to consumption of these medicines. it would be kind of you if you could help. thank you.
Asked On : Sun, 22 May 2011
Answers:  2 Views:  790
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
tetramycin is antibiotic and use in acne
vit c will help u nin dry skin and glow
if taken according to dose ,it has very less side effect
it has gastric and photosensitive side effect
Answered: Sun, 22 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.In medicine always before prescribing any drug risk/benefit ratio is taken into consideration.Celin is just vitamin tablet.Terramycin is a time tested antibiotic ,so if you do no have sensitivity to penicillin you can take it.Do not worry ,completer the course.bye.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor